Am i pregnant


Q: Hello doctor, i am 31 years old woman and trying for baby since 1and half years. This last November I had laproscopy and dr found endemetriosis so I took 3months lupride depot injection.Now my doc gave me Ovofar in the 3rd day and duphaston in 10th day of the period which i took from 17th june to 26th june 2014.I have missed period and its late by 4days. I am feeling pain/cramping in my lower stomach like period,heavy breast,constipation.Is it my delay period or m i pregnant? how many days take to get period after stopping duphaston. plz reply soon.thnx

Symptoms:  cramping like i will have my period in a minute,constipation,heavy breast,tiredness

A:   Thank you for your query.
From signs & symptoms one cannot conclude on whether it is a pregnancy or premenstrual cycle symptoms, the early pregnancy symptoms & premenstrual symptoms often overlap. It is advisable to opt for a blood test for ßhCG to confirm whether you are pregnant or not. Generally after stopping the duphaston the periods should commence within 3 to 5 days from the last pill.
Hope that answers your query.Have a good day.

Related Q&A

Q: Is it safe to take robitussin DM coughgels while 8 months pregnant ?

Q: What are the chances of getting pregnant from Precum if you last ejaculation was around 12 hours before sex. I'm not ...

Q: What are the chances of getting pregnant from Precum. Her period started October 1 and we had sex on the 9th at aroun...

Q: Is it safe to go to orlando florida if im 6 weeks pregnant?

Q: In July I had a miscarriage at 5 weeks. I got my period 4 weeks later. But since then the cycle length has been diffe...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon